Orthogonality and closure operators
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 4, p. 323-343
@article{CTGDC_1995__36_4_323_0,
     author = {Sousa, Lurdes},
     title = {Orthogonality and closure operators},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {36},
     number = {4},
     year = {1995},
     pages = {323-343},
     zbl = {0842.18001},
     mrnumber = {1367590},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1995__36_4_323_0}
}
Sousa, Lurdes. Orthogonality and closure operators. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 4, pp. 323-343. http://www.numdam.org/item/CTGDC_1995__36_4_323_0/

[1] J. Adámek, H. Herrlich and G.E. Strecher, Abstract and Concrete Categories, John Wiley and Sons, Inc., New York 1990. | MR 1051419 | Zbl 0695.18001

[2] J. Adámek and J. Rosický, Intersections of reflective subcategories, Proc. Amer. Math. Soc. 103 (1988), 710-712. | MR 947643 | Zbl 0675.18002

[3] D. Dikranjan and E. Giuli, Closure operators I, Top. and its Appl. 27 (1987), 129-143. | MR 911687 | Zbl 0634.54008

[4] D. Dikranjan and E. Giuli, Urysohn-closed spaces, old and new, preprint.

[5] D. Dikranjan, E. Giuli and W. Tholen, Closure operators II, in: Categorical Topology and its relstions to Analysis, Algebra and Combinatorics (Conference Proceedings, Prague 1988), pp.297-335. | MR 1047909

[6] P.J. Freyd and G.M. Kelly, Categories of continuous functors I, J. Pure Appl. Algebra 2 (1972), 169-191. | MR 322004 | Zbl 0257.18005

[7] H. Herrlich and M. Hušek, Some open categorical problems in Top, Appl. Cat. Structures 1 (1993), 1-19. | MR 1245790 | Zbl 0791.54012

[8] R.E. Hoffmann, Topological functors admitting generalized Cauchy-completions, in: Proc. Conf. "Categorical Topology, Manheim 1975", Lecture Notes in Math. 540 (1976), pp. 286-344. | MR 644648 | Zbl 0421.18002

[9] J.R. Isbell, Epimorphisms and dominions, in:Proc. Conf. Categorical Algebra (La Jolla 1965), Springer-Verlag, Berlin-Heidelberg -New York 1966, pp. 232-246. | MR 209202 | Zbl 0194.01601

[10] S. Maclane, Categories for the Working Mathematician, Springer-Verlag, Berlin-Heidelberg- New York 1971. | MR 354798 | Zbl 0705.18001

[11] J. Rosický, Semi-initial completions, J. Pure Appl. Algebra 40 (1986), 177-183. | MR 830320 | Zbl 0587.18001

[12] J. Rosický and W. Tholen, Orthogonal and prereflective subcategories, Cah. Top. Géom. Diff. Cat. 29 (1988), 203-215. | Numdam | MR 975373 | Zbl 0669.18001

[13] S. Salbany, Reflective subcategories and closure operators, in: Proc. Conf. "Categorical Topology, Manheim 1975", Lecture Notes in Math. 540 (1976), pp. 548-565. | MR 451186 | Zbl 0335.54003

[14] M. Sobral, Absolutely closed spaces and categories of algebras, Portugaliae Math. 47 (1990), 341-351. | MR 1090472 | Zbl 0732.18001

[15] L. Sousa, Solid hulls of concrete categories, submitted. | Zbl 0824.18002

[16] W. Tholen, Factorizations, localizations, and the orthogonal sub-category problem, Math. Nachr. 114 (1983), 63-85. | MR 745048 | Zbl 0553.18003

[17] W. Tholen, Reflective subcategories, Top. and its Appl. 27 (1987), 201-212. | MR 911692 | Zbl 0629.18004

[18] T. Trnková, J. Adámek and J. Rosický, Topological reflections revisited, Proc. of the Amer. Math. Soc. 108 (1990), 605-612. | MR 987614 | Zbl 0694.18006